Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BINA   SUMMER 2007 , Volume 12 , Number 4 (49); Page(s) 539 To 545.
 
Paper: 

A CASE OF ANTERIOR ISCHEMIC OPTIC NEUROPATHY AFTER USE OF TADALAFIL

 
 
Author(s):  PAKRAVAN MOHAMMAD*, TOUSI A.
 
* 
 
Abstract: 

Purpose: To report a case of anterior ischemic optic neuropathy (AION) after ingestion of Tadalafil (a drug for management of erectile dysfunction).
Patient and Findings: A healthy 26-year-oldmale was referred due to loss of vision and visual field defect in his left eye a few days after using Tadalafil. Visual loss was progressive during the following days. Examination revealed disc swelling which consequently led to optic atrophy. His visual acuity remained low during 12 months of follow up.
Conclusion: Tadalafil may predispose to AION even in young men with no vascular risk factors.

 
Keyword(s): 
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

PAKRAVAN, M., & TOUSI, A. (2007). A CASE OF ANTERIOR ISCHEMIC OPTIC NEUROPATHY AFTER USE OF TADALAFIL. BINA, 12(4 (49)), 539-545. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101272



Vancouver: Copy

PAKRAVAN MOHAMMAD, TOUSI A.. A CASE OF ANTERIOR ISCHEMIC OPTIC NEUROPATHY AFTER USE OF TADALAFIL. BINA. 2007 [cited 2021June13];12(4 (49)):539-545. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101272



IEEE: Copy

PAKRAVAN, M., TOUSI, A., 2007. A CASE OF ANTERIOR ISCHEMIC OPTIC NEUROPATHY AFTER USE OF TADALAFIL. BINA, [online] 12(4 (49)), pp.539-545. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101272.



 
 
Persian Abstract Yearly Visit 32
 
 
Latest on Blog
Enter SID Blog